Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Hi all,

I have been using b5 for the past 4-5 weeks and have noticed since starting, that my skin is actually more oily and I have been getting very large, sore & red pimples that take a longer than usual time to heal and never come to the surface. I never use to get this type of pimple before b5. Is there a reason for this and the extra oily skin I'm experiencing?

I have changed nothing except for the introduction of b5 powder + b5 pills (time-released at night time). I'm taking 10g a day. I have taken B5 in the past with great success, but never experienced any of what I am now. I cleanse my face 1-2 a day and take a multi vitamin + fish & flaxseed oil as well. I was also taking an anti-depressant (very low dose), which I have stopped just to make sure it isn't the reason and I don't like taking them!

Cheers

Daz

Share this post


Link to post
Share on other sites

I'd stay keep sticking w/ the B5, and if after like 2 months, it's the same, it hasn't gotten any better, quit it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×